IJPAM: Volume 61, No. 4 (2010)

A GENERALIZATION OF KNAR'S FORMULA

Jake Logsdon
Department of Mathematics
North Carolina State University
2311, Stinson Dr., Raleigh, NC 27695, USA
e-mail: [email protected]


Abstract.We produce two derivations for an infinite double product functional equation for the Gamma function, a generalization of Knar's formula. Series are derived for the Polygamma function using the double product, as well as certain symmetric product identities.

Received: February 27, 2010

AMS Subject Classification: 33B15

Key Words and Phrases: Gamma function, Knar's formula, functional equation

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 61
Issue: 4